| Model Number |
004628 |
| Medical Device Problem Codes |
Pumping Stopped (1503); Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a cartridge was loose on the pump.A cartridge change was performed resolving the issue.Additionally, it was reported that a malfunction alarm occurred.During troubleshooting with technical support, the malfunction alarm was cleared, and insulin delivery was resumed successfully.There was no reported adverse impact to the customer's blood glucose level.
Additional Manufacturer Narrative
The device is expected to be returned; however, the device has not yet been received.A supplemental report will be submitted if the device is received, and evaluation is performed.